# SDR AALA201712089013

- Difficulty date: November 15, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367114301400
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  DELAMINATED TOP LAYER PASSENGER CABIN FLOOR PANEL 232BF BETWEEN FRAME 15 AND FRAME 19, -Y450 TO -Y953.  REPLACED FLOOR PANEL WITH REPLACEMENT MATERIAL PER SRM 53-02-00-300-009 FIGURE 20109 AND IRM 9701 REVISION G.
